MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8817278007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 10/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the nurse stated that the patient went to the renal unit, conscious, oriented, and when the product was being used at the hospital, there was leakage of peritoneal fluid by catheter.Physical examination was performed and peritoneal fluid leakage was evidenced at the level of the catheter and titanium adapter junction, urgent titanium line and adapter change was performed, then permanent peritoneal fluid with dianeal x 2.5% x 2000 ml for a period of three hours and subsequently drained turbid liquid, on the order of the nephrologist, fluid culture, gram, antibiogram, cell count, started amikacin 100 mg ip (intraperitoneal injection) every 24 hours and cefazoline 1 gr every 24 hours ip performed.The outcome was that the patient presented a klebsiella pneumoniae peritonitis recio, complete scheme of antibiotic cefepime performed and peritonitis resolved.No hospitalization required.The catheter was not repaired, there was a leak from the luer adapter, no crack observed in the luer adapter, tego was not utilized and there was no luer adapter issue.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12975609
Report Number3009211636-2021-00356
Device Sequence Number20012556
Product Code FJS
UDI-Device Identifier10884521004269
UDI-Public10884521004269
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2021
Device Model Number8817278007
Device Catalogue Number8817278007
Device Lot Number1619500126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/10/2021
Date Device Manufactured07/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale